I started taking it yesterday morning. I’ve read that many people reported it making them feel wired, so I didn’t want to take it at night. I know meds affect everyone differently... and boy did it influence me! it was all I could do all day to keep my eyes open. I felt like a zombie. I finally gave in to it around 4:30. I took a 2-hour nap and my fiancé was furious with me. I really couldn’t help it. I didn’t feel like myself at all when I woke up. I felt antisocial. we had company last night and I didn't talk to anyone. I thought it may be a combination of the Skelaxin with it... as well as the hydrocodone (which usually makes me alert and able to get up & go). I am going to start taking the Effexor at night. I was just wondering has anyone else experienced this? am I going to feel like a zombie for the duration that I am on this med? it worked fine for my postpartum depression (2ys ago). all comments are welcome! I could use some advice. also, I couldn’t get up this morning to take my son to school (BAD ME). my fiancé works in the mornings & he called & called until I woke up. I feel awful for him missing school. I just couldn’t wake up. I heard the clocks, but it’s like I couldn't move... like I was hearing them in a dream. I didn't sleep well at all last night. I guess it was because of the nap. help please?
Melissa, even meds we used to take and like the effect of can be different the second time around. Since you are already on 2 medications that can cause drowsiness, this may have been a combo effect. I realize you may be used to the hydro and skel. and it may not normally make you sleepy, but, you are no longer used to the effexor and the combo probably did you in. Did you start out at your old doseage on the effexor, or did they give you a small dose to start and then they are going to bump you up?If you did start at your old dose, you may need a smaller dose, and you might call the doctor to mention this and see what he advises.
For whatever it's worth, I recently started taking Cymbalta. Apparently, it's common to have a stimulating effect on many people. For me however, it nearly put me to sleep. After about five days went by, that went away, and now I feel more alert. Strange. It's weird how people react to meds differently. Also, you have to remember, after pregnancy, you have about a million different hormons still in play that might have some sort of effect on the stimulating effect of the drug. Just a thought. I'm not a doctor, but nonetheless, after having a baby, your body isn't the same as it is now.
hope that this is of some help!
Effexor will make you very sleepy. I take it at night around 8:30 I just started taking it about 2 week ago. I asked my mom why it makes me so tired. And she said because it helps you sleep when your depressed. Sometimes sleep Doesn't make you depressed. At least for me it doesn't. I have both depression and anxiety. I take 25 milligrams. But usually your supposed to take it at night so you wake up refreshed and happy.
Im 24 and take welbutrin 200 mg efexor 75mg and alporazalam 1mg
The efexor makes me wired for about 45 min then i hit the ground... not literally but you know what i mean i only take it before bed for that reason... hope this helps
Check the combinations. For someone who has been on Effexor (actually venlafaxine) generic for 20 years, I never have had a problem with drowsiness. Everyone reacts differently to drugs, and the combination might be too much for you.
I haven't been on It that long A little over a month. It's not like this everyday But from last night I slept till 5 o'clock this afternoon and wanted to sleep more. I take 75 mg at 9:30 p.m. Along with 15 mg of temazepam. Tonight I'm going to cut out The sleeping pill normally it doesn't do this to me but today I did. I have been unresponsive to most Anti-D presents given to me. Every one of them has some side effect or another that is usually undesirable I have had the best response with 75 mg. The doctor up me To 150 mg and I had a badd response to that. After that the doctor change me to a drug called Rexulti Now that was some Powerful stuff. I stop the drug after 2 pills I was wiped out. Then came define the drug had a 1/2 life of 91 hours so I had plenty of time to sit back and feel the effects of this. I went back on effexor 75 mgBut I don't feel as good as I did before she changed it to 150 mg for the short time.
I don't know there's a lot going on and I am tired drug tired and just plain tired LOL. My primary Care doctor set me for Lab work because of the rash That I got from a 150 mg it was like blood Under the Skin. So he will tell me tomorrow whether or not I should be Taking this at all. So to answer your question yes it did make me tired yes it did make me sleepy but not all of the time. You are taking hydro code on with it so that may Influence your sleepiness although when I took Hydra code on it kept me up. Well good luck to you from what I've seen this might be my answer maybe not.
My son was prescribed this at 17 years old and he became almost comatose by 2 weeks on this. He began having constant headache and neck and shoulder and teeth pain. Was unable to go to school, play with his friends or anything. He is about to fail his senior year and has never had problems like this. I took him to the ER thinking he had meningitis or something. A psychiatrist saw him and said get him off that and back on Prozac and when he started coming off he started having shock feelings in his brain and has been in misery for a month now. I read that it was not even approved for under 18. This is the worst medicine I have ever seen and has ruined my sons ability to attend schools and play sports. Before this he worked out everyday at Y played basketball and did well at school. He was prescribed a change to this from Prozac as my son did not think his Prozac was doing much for him. Who knew what nightmare was to come. Never ever will I let anyone I know take this medicine.
It has been over a month and he still is on a modified day and has to come home and sleep and cannot workout or play sports anymore due to pain and severe severe fatigue caused by Effexor.
This medicine is horrible! I am not depressed and do not take any other meds. After 2 weeks of taking it for anxiety due to menopause or whatever the case may be driving home or to work and dealing with difficult situations... I can sleep for 15 hours and still feel exhausted and would like to distance myself from everyone as well as unmotivated to do anything! That is not me at all
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.